Index your Journal on RJRIndex — A product by ResearchJournalRank.com Index Now
34,970+ Journals Indexed Journal Suggester  |  Paper Finder  |  Compare Journals
Home › Mathematics of Computation

Mathematics of Computation

Q1 Journal Scopus Active Journal
Country
United States
Northern America
Subject Area and Category
Mathematics
└ Algebra and Number Theory Q1
└ Applied Mathematics Q1
└ Computational Mathematics Q1
SJR 2025
1.232
Q1
SJR Score
H-Index
120
Citations / Doc (2yr)
2.20
Total Docs. (latest)
94
Total Citations (3yr)
617
Publication type
Journals
ISSN
00255718, 10886842
Coverage
1864, 1926, 1943-2026
Journal Rank
#3,476
Advertisement

Subject Categories

Algebra and Number Theory Q1
Applied Mathematics Q1
Computational Mathematics Q1

Subject Areas

Aims & Scope

All articles submitted to this journal are peer-reviewed. The AMS has a single blind peer-review process in which the reviewers know who the authors of the manuscript are, but the authors do not have access to the information on who the peer reviewers are. This journal is devoted to research articles of the highest quality in computational mathematics. Areas covered include numerical analysis, computational discrete mathematics, including number theory, algebra and combinatorics, and related fields such as stochastic numerical methods. Articles must be of significant computational interest and contain original and substantial mathematical analysis or development of computational methodology.

Abstracting & Indexing

Scopus Google Scholar Web of Science

Detailed Metrics

Total Docs. (latest) 94
Total Docs. (3 years) 272
Total Refs. 3,743
Total Citations (3 years) 617
Citable Docs. (3 years) 272
Citations / Doc. (2 years) 2.20
Ref. / Doc. 39.82
% Female 21.1%

Metrics Visualization

Latest year data vs 3-year cumulative figures

Publication & Citation Trend

Loading trend data from Crossref...

Top 10 Most Cited Articles

Loading articles...

Frequently Asked Questions

What is the impact factor of Mathematics of Computation?

The official Journal Impact Factor (JIF) is published by Clarivate in the Journal Citation Reports (JCR) and is not listed on this page. Based on SCImago data, Mathematics of Computation has an SJR of 1.232 and is ranked Q1.

What is the SJR and quartile of Mathematics of Computation?

Mathematics of Computation has an SJR (SCImago Journal Rank) of 1.232 and its best quartile is Q1.

What is the H-index of Mathematics of Computation?

The H-index of Mathematics of Computation is 120, meaning 120 of its articles have each been cited at least 120 times.

Is Mathematics of Computation indexed in Scopus?

Yes. Mathematics of Computation is active in Scopus (Scopus Source List, August 2026).

Advertisement

Journal Information

SJR1.232
Best QuartileQ1
H Index120
ISSN00255718, 10886842
PublisherAmerican Mathematical Society
CountryUnited States
RegionNorthern America
Coverage1864, 1926, 1943-2026
Open AccessNo
TypeJournal
Rank#3,476

Similar Journals

View all Mathematics journals

Embed This Journal

Add this journal's ranking badge to your website:

<iframe src="https://researchjournalrank.com/widget.php?id=1670" style="border:1px solid #e0e0e0;border-radius:8px;width:100%;max-width:320px;height:200px" frameborder="0"></iframe>
Preview:

Researcher Reviews

Write a Review

No reviews yet for this journal.

Be the first to share your experience!

Share Your Experience

Your review will be published after moderation. Email will not be displayed publicly.

★ ★ ★ ★ ★
★ ★ ★ ★ ★
★ ★ ★ ★ ★
★ ★ ★ ★ ★